# SDR DL757031104

- Difficulty date: December 18, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N636DL
- Make and model: Boeing 757232
- Aircraft serial: 23763
- Aircraft time: 52,662 hours, 26,104 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Switch
- Part number: 10C10F
- Part serial: F20055
- Condition: Shorted
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MID LAV DOOR SWITCH SHORTED.  REPLACED SWITCH.
